# SDR USAA2012041100019

- Difficulty date: April 8, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 40,118 hours, 16,293 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R962
- Condition: Leaking
- Location: Apu Bay
- Part time: 43,320 hours, 16,573 cycles
- Component: Apu, Honeywell
- Component part number: 38002784WGEN
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WHEN APU BLEED ON & PACKS ON, A VERY STRONG DIRTY SOCK ODOR WAS NOTICED INSIDE AIRCRAFT.  INITIALLY ODOR WAS ONLY SLIGHT AND CONTINUED TO INTENSIFY.  FOUND APU LEAKING OIL FROM BOLTS OF FIRST FLANGE OF GAS GENERATOR MIGRATING ALONG PLENUM FLANGE AND INGESTING THROUGH CRACKS IN LEFT FORWARD CORNER OF PLENUM FLANGE.  REMOVED AND REPLACED APU.  OPS CHECKED GOOD.  VENDOR HONEYWELL CONFIRMED REASON FOR REMOVAL. FOUND OIL AT TURBINE CASE SPLIT LINE, COOLING FAN AND INLET.
